RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 937–939 (Mi mz1684)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the possibility of generalizing “correction” theorems

B. S. Kashin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1684

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 784–786

Bibliographic databases:

Received: 30.09.1997

Citation: B. S. Kashin, “On the possibility of generalizing “correction” theorems”, Mat. Zametki, 62:6 (1997), 937–939; Math. Notes, 62:6 (1997), 784–786

Citation in format AMSBIB
\Bibitem{Kas97}
\by B.~S.~Kashin
\paper On the possibility of generalizing ``correction'' theorems
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 937--939
\mathnet{http://mi.mathnet.ru/mz1684}
\crossref{https://doi.org/10.4213/mzm1684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635202}
\zmath{https://zbmath.org/?q=an:0933.42021}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 784--786
\crossref{https://doi.org/10.1007/BF02355469}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200035}


Linking options:
  • http://mi.mathnet.ru/eng/mz1684
  • https://doi.org/10.4213/mzm1684
  • http://mi.mathnet.ru/eng/mz/v62/i6/p937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Pernai, “Spaces Generated by the Generalized Majorant of Partial Sums”, Math. Notes, 96:1 (2014), 154–157  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Pernay, “On the Complexity of the Family of Convex Sets in $\mathbb R^{d}$”, Math. Notes, 99:4 (2016), 534–544  mathnet  crossref  crossref  mathscinet  isi  elib
    3. B. S. Kashin, “Zamechaniya o ravnomernoi i absolyutnoi skhodimosti ortogonalnykh ryadov”, Matem. zametki, 108:5 (2020), 782–786  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:466
    Full text:126
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020